A1 Journal article (refereed)
A lower bound for the Bloch radius of K-quasiregular mappings (2004)


Rajala, K. (2004). A lower bound for the Bloch radius of K-quasiregular mappings. Proceedings of the American Mathematical Society, 132(9), 2593-2601.


JYU authors or editors


Publication details

All authors or editors: Rajala, Kai

Journal or series: Proceedings of the American Mathematical Society

Publication year: 2004

Volume: 132

Issue number: 9

Pages range: 2593-2601

Publication language: English

Publication open access: Not open

Publication channel open access:


Free keywords: kuvaus

Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2021-09-06 at 00:11